# SDR AALA20130116004

- Difficulty date: January 15, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- Aircraft time: 63,399 hours, 27,319 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE AFT AREA HAS CRACKED 4 INCHES FOWARD OF EMERGENCY HANDLE.  ACCOMPLISHED PERMANENT REPAIR PER SRM 51-92-02.
